# SDR CALA2025102610524

- Difficulty date: October 8, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750236
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDE TRANSITIONAL PANEL BETWEN STA 727H-727I HAS CORROSION. MARKED WITH RED PEN.  REMOVED AND REPLACED TRANSITION PANEL FROM BS727-727I USING 'Z' ANGLE PN# BAC1496-377 7075-T62 FOR 2EA TRANSITION PANELS AND 1EA SPLICE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5 AND BDWG 146A7500 REV-.
